| Catalog Number |
CAT00241 |
| Medical Device Problem Code |
Expiration Date Error (2528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that an expired product was received.
Event or Problem Description
It was reported that an expired product was received.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: device was expired.Probable root cause: design.Validated shelf life too short application.Distribution inefficient, sat too long in inventory before being shipped to customer the reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.